# SDR SWAA2023040724256

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 30,112 hours, 14,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD
